Vol. 1, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 5, 721–900
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Difference inequalities, comparison tests, and some consequences

Frank J. Palladino

Vol. 1 (2008), No. 1, 91–100
Abstract

We study the behavior of nonnegative sequences which satisfy certain difference inequalities. Several comparison tests involving difference inequalities are developed for nonnegative sequences. Using the aforementioned comparison tests, it is possible to determine the global stability and boundedness character for nonnegative solutions of particular rational difference equations in a range of their parameters.

Keywords
difference equation, boundedness, global stability, difference inequality
Mathematical Subject Classification 2000
Primary: 39A10
Milestones
Received: 28 October 2007
Accepted: 28 October 2007
Published: 28 February 2008

Communicated by Gerry Ladas
Authors
Frank J. Palladino
Department of Mathematics
University of Rhode Island
Kingston, RI 02881-0816
United States